# SDR AWXA9700219

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Broken
- Location: Apu Fire Loop
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

DURING APU START INFLIGHT, APU FIRE BELL/LIGHT ILLUMINATED.  FIRE HANDLE PULLED, BOTTLE FIRED, LIGHT AND BELL OUT WITHIN 10 SECONDS AND MAXIMUM TEMPERATURE DURING START 430 DEGREEES.  INSPECTED APU, NO SIGNS OF FIRE NOTED.  FOUND TERMINAL END BROKEN ON TAILPIPE FIRE LOOP CONNECTION.  REPAIRED, OPS CHECK GOOD.  REMOVED AND REPLACED FIRE BOTTLE.
